Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 12 > Proof of the Beal Conjecture through the...
< Back to Volume

Proof of the Beal Conjecture through the Fundamental Theorem of Arithmetic

Removed due to low scientific quality

Full Text PDF

Abstract:

This paper gives a proof of the Beal conjecture through the Fundamental Theorem of Arithmetic.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 12)
Pages:
35-35
Citation:
E. S. Watson, "Proof of the Beal Conjecture through the Fundamental Theorem of Arithmetic", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 35-35, 2015
Online since:
May 2015
Authors:
Export:
Distribution:
References:
This article has no references.
Cited By:
This article has no citations.